# SDR ASOA2013051403538

- Difficulty date: April 6, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,000 hours, 17,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT HAS CORRODED.  REPAIRED IAW REO 670-53-61-954.
